# SDR SWAA2018090424779

- Difficulty date: August 14, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SUPPORT ANGLE ATTACHED TO DEFLECTION CONTROL RIB CRACKED.  R&R ANGLE PER SRM AND DWG.
